What are the better known side effects of seroquel (quetiapine)?

Nausea and others. Dizziness, nausea, drowsiness, tiredness, constipation. Weight gain, increased blood sugar levels leading to diabetes, involuntary movements of lips, tongue, mouth, limbs (tardive dyskinesia) , increased amount of prolactin hormone which can cause men to develop breasts and women to produce breast milk. Sudden death in elderly has also been reported.

Related Questions

What are typical side effects of seroquel (quetiapine)?

Seroquel (quetiapine) Can have dizziness when standing; sedation; some dry mouth; moderate weight gain; can have changes in blood lipids and glucose tolerance. Read more...

What are the side effects of seroquel (quetiapine) XR use?

Several. Oversedation is the most common side effect. Of more concern is metabolic syndrome including wt gain, inc triglycerides and in some cases diabetes. As with all medications it is always a matter of weighing risk vs benefit. Many more potential side effects. Some people have no side effects. There are also similar medications that are less likely to have these side effects. Read more...

Can you please describe the negative side effects of seroquel (quetiapine)?

Seroquel (quetiapine) OD. Seroquel (quetiapine) has a wide range of doses from as little as 25mg to over 1000mg that can be used safely. Some people are very sensitive and may od on doses that others need. It is a very potent sedating and anticholinergic med, & excess use may result in dry mouth, constipation, and irregular heart beats. Some people get very hungry and gain wt. All meds in class get blood sugars and lipids tests. Read more...

What are the side effects of seroquel (quetiapine) overdose?

Seroquel (quetiapine) OD. Seroquel (quetiapine) has a wide range of doses from as little as 25mg to over 1000mg that can be used safely. Some people are very sensitive and will be severely sedated on doses that others need. It is a very potent anticholinergic med, to excess use may result in dry mouth, constipation, and irregular heart beats. Read more...

Next day side effects of seroquel (quetiapine). . . Sexual problems?

Not likely. The very next day after taking seroquel (quetiapine) you may experience nausea, drowsiness, apathy, dizziness, tiredness, headache any of which can dampen your libido, but seroquel (quetiapine) does not usually cause sexual side effects the next day. Seroquel (quetiapine) taken for longer periods of time can sometimes cause sexual side effects. Read more...

What are the side effects of seroquel (quetiapine), (quetiapine) and is addiction a side effect of seroquel (quetiapine)?

Seroquel (quetiapine) OD. Seroquel (quetiapine) is not addicting. It is a very sedating & anticholinergic med, & excess use may result in dry mouth, constipation, and irregular heart beats. Drug addicts have been known to use seroquel (quetiapine) to calm down from excess cocaine/ stimulant use which can cause psychosis or to relieve some opiate withdrawal and insomnia. This doesn't mean its addicting. Nor do I advocate this use instead of rehab. Read more...
Not addictive. . You may develop a psychological habit or dependence, but it is absolutely not addictive. There is no withdrawal syndrome. Read more...

Does anyone know the side effects of seroquel (quetiapine), (quetiapine) and is addiction a side effect of using seroquel (quetiapine)?

Not Addictive. There are many possible side effects of seroquel (quetiapine) and i encourage you to explore this for yourself in other settings. The most common side effect is sedation. Seroquel (quetiapine) is not addictive, but it is being abused "on the streets" due to the sedating quality of the medicine. Read more...

Can't really handle very well the side effects of seroquel (quetiapine) 100mg, lithium 1200mg, and six months now and no progress on depression, should change doc?

I would encourage. you to tell your doctor all of the side effects you are experiencing as well as how much progress you have or haven't made with your symptoms. Your doctor may work to optimize your medications based o your input. Hopefully you are working with a psychiatrist. Take care. Read more...
Communicate! The medications you are taking are usually prescribed for Bipolar Depression, usually harder to treat. As it has been 6 months and you are not better, you have to be more active in talking to your doctor. There are many other medications that will help and you could tolerate them better. It can be a serious disorder so do not stop your meds w/o discussing them with her. Hang on, you will get bette. Read more...